# SDR FDEA202303190756

- Difficulty date: March 19, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK CROWN AREA GOT CORROSION  LOCATION FROM FR14 TO FR15A AND -  Y450 REPLACED THE DAMAGE SEAT TRACK WITH NEW I.A.W A300-600 SRM 51-72-10-001.PAGE.2
